Vol. 5(1). Jan. 2014, No. 4, pp. 37-52.

AN APPROXIMATE SOLUTION TO SOME CLASSES OF FRACTIONAL NONLINEAR PARTIAL DIFFERENTIAL- DIFFERENCE EQUATION USING ADOMIAN DECOMPOSITION METHOD
Vol. 5(1) Jan 2014, No. 4, pp. 37-52.
T. BAKKYARAJ, R. SAHADEVAN


Abstract

It is shown how the Adomian decomposition method (ADM) applicable for nonlinear differential equations to derive their both exact and approximate solutions can be extended to fractional nonlinear partial differential - difference equations with two independent variables. The effectiveness of the ADM is illustrated through time fractional discrete Korteweg-de Vries, time fractional discrete modiļ¬ed Korteweg - de Vries and time fractional Toda lattice equations.


Full Text ( PDF 1488 K)